Skip to Main content Skip to Navigation
Journal articles

Finding Cactus Roots in Polynomial Time

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03242338
Contributor : Jérémie Schutz <>
Submitted on : Monday, May 31, 2021 - 8:18:49 AM
Last modification on : Tuesday, June 1, 2021 - 3:07:18 AM

Links full text

Identifiers

Collections

Citation

Petr Golovach, Dieter Kratsch, Daniël Paulusma, Anthony Stewart. Finding Cactus Roots in Polynomial Time. Theory of Computing Systems, Springer Verlag, 2018, 62 (6), pp.1409-1426. ⟨10.1007/s00224-017-9825-2⟩. ⟨hal-03242338⟩

Share

Metrics

Record views

9